American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(1646) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Paul Ponomarev. Class numbers of positive definite quaternary forms. Bull. Amer. Math. Soc. 76 (1970) 646-649. MR 0258750.
Abstract, references, and article information   
View Article: PDF

[2] John H. Cozzens. Homological properties of the ring of differential polynomials. Bull. Amer. Math. Soc. 76 (1970) 75-79. MR 0258886.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1